Patient :Hello Dr.
On 23rd to 24th this February we slept together with my girlfriend, We got high I mean we all excited for sex. So at First I rubbed my Penis on her Vagina(Her whole reproductive organ) but I did't Penetrate her and I was feeling to ejaculate and I throw myself from her and ejaculate on my boxer after she go to the bath room and clean herself and I bathed on that night. After a certain time after that she was sexy I rubbed her again and About to ejaculate I throw myself and ejaculate on Mattress. But those times I was ejaculating I'm not sure it I ejaculate around her vagina And she wash herself again with water. We were worried about the pregnancy then we decide to buy levonogestrel on 24th this february, she swallowed two tablets and it was around 11 AM and she told me she experience a heavy mucus coming out of her after taking levonogestrel drugs. She was like 12 days to reach her next period is there any chance of her to become pregnant? And she is Virgin
Thanks for the query.
It is evident from the description that both times you became intimate with your partner you resorted to dry humping only and ejaculated outside the vagina and there may be an instance where the ejaculate may have smeared the vaginal lips.But as each time your partner went to the bathroom and washed herself, the chances of pregnancy following intimacy are minimal. Moreover, you have topped it up by taking levonorgestrel tabs through yup regimen, as an emergency contraceptive. It is natural to face increased mucous discharge following excess progesterone, but she should experience a withdrawal bleed within 7-10 days from the intake of the pills now. Once the bleeding starts it shall confirm that she is not pregnant at all.
I hope I have answered your concerns in detail.
Wishing you safe sexual practices.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.